# SDR MASA2010011300042

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 14,543 hours, 11,331 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01348H5127
- Condition: Cracked
- Location: Cockpit
- Part time: 3,390 hours, 2,799 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 2619 CLT-SRQ.  RTF DECLARED EMERGENCY DUE TO LT WINDSHIELD CRACKED.  REMOVED AND REPLACED LT WINDSHIELD, OPS CHECK GOOD.
